# SDR USAA2009083192293

- Difficulty date: August 29, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 65,145 hours, 29,201 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE174004
- Part serial: 330
- Condition: Low Pressure
- Location: R2 Door
- Part time: 52,006 hours, 23,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 656 - PHX - EMERGENCY EGRESS SYSTEM - R2 DOOR ASSIST BOTTLE PRESSURE READS 1700 PSI AT 26 C.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
